# SDR USAA059905

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: 443330
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6470 - DCA-LGA - NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF.  ON RUNUP, FOUND OIL LINE TO FUEL OIL COOLER LEAKING.  REPLACED O-RING SEAL.  RAN ENGINE, OPS CHECK OK MM REF 79-33-0.  (M)
